# SDR VNAA20251015049

- Difficulty date: October 16, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: SH67033399951
- Condition: Corroded
- Location: Zone 100
- Part time: 48,302 hours, 37,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: INTERCOSTAL ATTACH ANGLES AT F.S 517-533 STR 26L ARE CORRODED AND HAVE OVERSIZE HOLES CORRECTIVE ACTION: INSTALLED NEW PN: SH670-33399-951 AND PN: SH670-33600-983 BETWEEN FS 517 - FS 533, STR 27 - STR 26L (LBL 2.6) IAW CRJ-700 SRM 51-42-06-001-001-A01               SH670-33399-951
